# SDR 98ZZZX3029

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9540R
- Make and model: Beech K35
- Aircraft serial: D6103
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 365210111
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AILERON CABLES (4 EACH) WERE FOUND WORN AND FRAYED AT THE FAIRLEADS AT THE OUTBOARD END OF THE MAIN WHEEL WELLS.  RECOMMEND AD NOTE REQUIRING CABLE REPLACEMENT AT REGULAR INTERVALS POSSIBLY 4,000 HOURS OR 20 YEARS WHICHEVER COMES FIRST.
